# SDR 252TR0004

- Difficulty date: April 23, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,480 hours, 31,017 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-CHANNEL AUTO PILOT WILL NOT ENGAGE.  PLACED B-CHANNEL AUTO PILOT ON MEL CONT 0423001.   REMOVED AND REPLACED HYD PRESSURE SWITCH. OPS AND LEAK CHECKS GOOD IAW MM 22-11-391
